# SDR SWAA2021052465669

- Difficulty date: April 18, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,769 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 867-S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 867 S-26L AFT CARGO COMPARTMENT / REPLACED ANGLE AND FASTENRS LOCATED BS 867 AND STRINGER 26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9;SRM 51-40-02 DRAWING #149A8402. REV
